# SDR USAA2014021900010

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 16,046 hours, 6,087 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164900678
- Condition: Faulty
- Location: E&E Bay
- Part time: 16,067 hours, 6,093 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CREW REPORTS HEARING EXCESSIVE NOISE UNDER COCKPIT FLOOR & SMELLED HOT SMELL.  FOLLOWED QRH PROCEDURES & TURNED VENT BLOWER OFF & AS SOON AS BLOWER WAS SWITCHED OFF NOISE STOPPED & ODOR BEGAN TO DISSIPATE.  R & R AVIONICS FAN 20 HQ IAW AMM 21-26-51-400-001, OPERATIONS CHECKED GOOD.
